# SDR SWI2024F00495

- Difficulty date: June 17, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 44,647 hours, 38,213 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: UNKNOWN
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ON APPROACH QUICK CYCLE TO UP POSITION THEN DOWN RESOLVED IT NEXT STEP QRH    (FLIGHT 5434 - FILED CLOSED)   ON TASK CARD 32-730-764, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH SN- 0606507170 EXPIRATION- 10/12/24.REMOVED AND REPLACED LH MLG SIDE STAY ACTUATOR PER THE AMM 32-32-01 AND TASK CARD 32-730-764. FUNCTIONAL TEST GOOD AT THIS TIME. INSPECTED LH MLG UPLOCK ASSEMBLY AND UPLOCK PIN FOR FREEDOM OF MOVEMENT AND CONDITION. REF. AML 1370671 FOR TROUBLESHOOTING. NO GEAR DISAGREE WARNING MESSAGE APPEARING AT THIS TIME.
